# SDR CA991230027

- Difficulty date: December 8, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Piper PA-31T2
- Aircraft time: 6,414 hours, 5 cycles
- Engine: Pwa PT6A135
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 16108000
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TIRE & TUBE REPLACEMENT, THE WHEEL ASSEMBLY WAS INSPECTED AND ONE WHEEL HALF WAS FOUND CRACKED.
